# SDR EIAA2011105

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,967 hours, 23,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB FOUND CRACKED IN AFT CARGO COMPARTMENT AT BS 1620 BETWEEN STRINGER 39L AND 40L.  CRACKED FRAME WEB REPAIRED PER B747 SRM 53-10-04, FIGURE 69.
